Translator Disclaimer
2018 Note on the truncated generalizations of Gauss's square exponent theorem
Shane Chern
Rocky Mountain J. Math. 48(7): 2211-2222 (2018). DOI: 10.1216/RMJ-2018-48-7-2211

Abstract

In this note, we investigate Liu's work on the truncated Gaussian square exponent theorem and obtain more truncations. We also discuss some possible multiple summation extensions of Liu's results.

Citation

Download Citation

Shane Chern. "Note on the truncated generalizations of Gauss's square exponent theorem." Rocky Mountain J. Math. 48 (7) 2211 - 2222, 2018. https://doi.org/10.1216/RMJ-2018-48-7-2211

Information

Published: 2018
First available in Project Euclid: 14 December 2018

zbMATH: 06999261
MathSciNet: MR3892131
Digital Object Identifier: 10.1216/RMJ-2018-48-7-2211

Subjects:
Primary: 11B65, 33D15

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 7 • 2018
Back to Top